# SDR CALA2015091600764

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 54,427 hours, 18,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT OVERHEAD EXIT SIGN INOPERATIVE.  TROUBLE SHOT & FOUND FUSE IN POSITION E2 TO BE OPENED ON BATTERY PACK STATION 952, WL 290 & RBL 14.  R & R FUSE POSITION NR 2.  OPERATIONS CHECKED GOOD IAW AMM 33-51-0 6.
